MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC FORCE FEEDBACK; FORCE FEEDBACK CADIERE FORCEPS

INTUITIVE SURGICAL, INC FORCE FEEDBACK; FORCE FEEDBACK CADIERE FORCEPS
Model Number 475049-10
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is pending to determine the cause of this reported event.An rma was issued to the customer requesting to have the intuitive surgical, inc.(isi) device returned.Additional information is being gathered to determine the contribution of the device to the customer reported issue.
 
Event or Problem Description
It was reported that the customer experienced an frayed cable.The customer reported event has no report of patient injury.Intuitive surgical, inc.(isi) made multiple follow up attempts to obtain additional information, however, no further details have been received as of date of this report.
 
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.Failure analysis investigations confirmed the customer-reported complaint.The primary failure of the frayed grip cable was related to the complaint.The instrument was found to have a frayed grip cable at the grip hub, but the cable was not fully broken.The proximal clevis was inspected, and the chamfer of the proximal clevis ear was found to be an acceptable size.There were no abnormally sharp or damaged components that could have contributed to the cable breaking.There was no discoloration, corrosion, or contamination on the cable that would occur from improper flushing or rinsing during reprocessing.Common causes of broken distal instrument grip cables, whether partial or full, are commonly attributed to damage through external collisions during transport, storage, use, or reprocessing.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
FORCE FEEDBACK
Common Device Name
FORCE FEEDBACK CADIERE FORCEPS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key22421183
Report Number2955842-2025-28848
Device Sequence Number9075423
Product Code NAY
UDI-Device Identifier00886874120712
UDI-Public(01)00886874120712(10)U10241205
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K232610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number475049-10
Device Catalogue Number475049
Device Lot NumberU10241205 0019
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown